# SDR GAIA00544

- Difficulty date: August 28, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND: FRAME AT STA 520 HAS A BONE WHEEL MARK ON RADIUS AT STR 7R  CORRECTIVE ACTION: DAMAGE OUT OF LIMITS IAW B727 SRM 53-10-1 REPAIRED FRAME IAW B727 SRM53-10-4
